MathSciNet Relay Station
MathSciNet bibliographic data
MR1219648 47B35 (32H10 47B47)
Choe, Boo Rim; Lee, Young Joo Pluriharmonic symbols of commuting Toeplitz operators. Illinois J. Math. 37 (1993), no. 3, 424–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement